# SDR AALA20050457

- Difficulty date: July 21, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N402A
- Make and model: Doug DC-9-82
- Aircraft serial: 49313
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Right
- Stage of operation: CL
- How discovered: V
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

BOS INFLIGHT T509/21JUL - AFTER TAKEOFF, RIGHT ENGINE EXPERIENCED MULTIPLE COMPRESSOR STALLS.  CREW SHUT DOWN ENGINE AND RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  FLIGHT DATA RECORDER REVEALED ENGINE EXHAUST GAS TEMPERATURE EXCEEDED 667C.  REPLACED NUMBER 2 ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
